Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/health-conditions/f/digestive-health/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    HORMONE REPLACEMENT THERAPY
    avatar
    PRISSY409 posted:
    After many years on hormone replacement therapy...I have stopped...I did not stop 'cold turkey', but instead I weaned myself over a 2 month period...but now I am experiencing alot of changes in my digestive process....(I had extensive radiation and 'seed' implants along with chemo several years back due to cervical cancer - so there is alot of scarring and that initially changed my digestive processes)...can quitting HRT cause constipation (or the opposite!) and in general, just very random episodes of different kinds of problematic 'waste removal issues'.....


    Helpful Tips

    Water
    Drinking waer everyday keeps my digesive going. More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the American Gastroenterological Association website